Initial-boundary value problem for the degenerate hyperbolic equation of a hanging string

Research output: Contribution to journalArticle

Abstract

We consider an initial-boundary value problem for the degenerate linear hyperbolic equation as a model of the motion of an inextensible string fixed at one end in the gravity field. We shall show the existence and the uniqueness of the solution and study the regularity of the solution.

Original languageEnglish
Pages (from-to)547-565
Number of pages19
JournalOsaka Journal of Mathematics
Volume55
Issue number3
Publication statusPublished - 2018 Jul 1

Fingerprint

Linear Hyperbolic Equation
Inextensible
Degenerate Equations
Hyperbolic Equations
Initial-boundary-value Problem
Gravity
Uniqueness
Strings
Regularity
Motion
Model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Initial-boundary value problem for the degenerate hyperbolic equation of a hanging string. / Takayama, Masahiro.

In: Osaka Journal of Mathematics, Vol. 55, No. 3, 01.07.2018, p. 547-565.

Research output: Contribution to journalArticle

@article{67a473e94df44d5d9e7aabc8ac9c08c7,
title = "Initial-boundary value problem for the degenerate hyperbolic equation of a hanging string",
abstract = "We consider an initial-boundary value problem for the degenerate linear hyperbolic equation as a model of the motion of an inextensible string fixed at one end in the gravity field. We shall show the existence and the uniqueness of the solution and study the regularity of the solution.",
author = "Masahiro Takayama",
year = "2018",
month = "7",
day = "1",
language = "English",
volume = "55",
pages = "547--565",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "3",

}

TY - JOUR

T1 - Initial-boundary value problem for the degenerate hyperbolic equation of a hanging string

AU - Takayama, Masahiro

PY - 2018/7/1

Y1 - 2018/7/1

N2 - We consider an initial-boundary value problem for the degenerate linear hyperbolic equation as a model of the motion of an inextensible string fixed at one end in the gravity field. We shall show the existence and the uniqueness of the solution and study the regularity of the solution.

AB - We consider an initial-boundary value problem for the degenerate linear hyperbolic equation as a model of the motion of an inextensible string fixed at one end in the gravity field. We shall show the existence and the uniqueness of the solution and study the regularity of the solution.

UR - http://www.scopus.com/inward/record.url?scp=85049685262&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85049685262&partnerID=8YFLogxK

M3 - Article

VL - 55

SP - 547

EP - 565

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 3

ER -